Publication
Title
A family of compact semitoric systems with two focus-focus singularities
Author
Abstract
Language
English
Source (journal)
Journal of geometric mechanics
Publication
2018
Volume/pages
10:3(2018), p. 331-357
ISI
000443308200003
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2018
Last edited 22.11.2018
To cite this reference